# SDR UALA2011101105524

- Difficulty date: October 10, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,903 hours, 11,446 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 22
- Condition: Faulty
- Location: Posit 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TRIPLE AUTOPILOT APPROACH, AT COMPLETION OF AUTOLAND TEST, AIRSPEED BUG WENT UP OVER 200.  REPLACED MCP FOR CF377.  ACCOMPLISHED CAT III CHECK.
